# SDR A6WA200840075

- Difficulty date: February 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,210 hours, 18,324 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON FLOOR LANDING PLATE AT FS 589 AND FS 605.  (K)   REPAIRED IAW REO 601R-53-61-433.  (M)
